# SDR DALA2022111007266

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, FLOOR STRUCTURE RAIL, GOUGED AT STA.727L+ 18, RBL8. REPAIRED DAMAGED AFT CARGO COMPARTMENT FLOOR STRUCTURE RAIL FROM BS 727K+1705" TO BS 747+1075" RBL 8 WL 156 PER B737-900ER SRM 53-00-53-2R.
